# SDR CA071005001

- Difficulty date: October 4, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: CA447
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HEAVY CHECK THE FUEL SHROUD ASSY AND FUEL LINES AT FRAME 559 WERE REMOVED TO FACILITATE A SHEET METAL REPAIR. IT WAS DISCOVERED THAT BOTH SHROUD AND FUEL LINES HAVE CHAFING BEYOND LIMITS. THIS SAME REPAIR IS BEING C/O ON A/C C-FZSI(126) AND SIMILAR DAMAGE WAS FOUND IN THE SAME LOCATION. THE FUEL LINES AND SHROUD ASSY. HAVE BEEN ORDERED FOR BOTH A/C AND WILL BE REPLACED BEFORE THE A/C LEAVES THE HEAVY CHECK. (TC NR 20071005001)
